Couldn't find what you looking for?

TRY OUR SEARCH!

I'm in my twenties. I always had regular periods, but two months ago, my period had only been irregular once (but I think its because I was stressed out with my college classes.) Then, my last cycle was normal again. Right now, this is my third week since my last period. Right now, I'm still in my fertile days.I never took any type of contraceptive until two days ago...

 

So two days ago (during my fertile days), my boyfriend and I were making love, and we were using protection. But, the condom ripped! We didn't use the withdrawal method either. So within two hours, I took the emergency contraceptive pill. The next day, I felt minor lightheadedness and a kind of a painful headache. My stomach is always upset too. I always end up going to the bathroom because of that. Today, I experienced the same stomach problem, and now what kind of freaks me out a little bit is that my nipples are really sensitive right now and my breast feels more full. I'm freaked out a bit because even on my period days, I don't experience any breast tenderness or anything like that only menustral cramps. I doubt I could be pregnant but I'm not sure either. I feel like maybe it could be the pill. 

Loading...

User avatar
Health Guru
9641 posts
Hi guest, after such a short time you wouldn't yet be experiencing any signs of pregnancy yet it is more likely to be the after effects of taking emergency contraception as they can have many different effects on people.
Reply

Loading...